Side Effects

October 24, 2011

I’m not going to lie, I got quite excited when my Psychiatrist increased my Lithium.

Picked up the new prescription and began the new regiment, hopes high for less anxiety.

Ahhh… then, I remembered: Side Effects.

With the Seroquel comes excessive tiredness. With the Lithium comes shakiness and blurred vision.

I’d gotten used to the shakiness of the hands, but I’ve never experiences anything o this magnitude.

I guess it’s time to head to the eye doctor… again.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: